MathSciNet Relay Station
MathSciNet bibliographic data
MR586803 (82j:81065) 81G45 (31B15 82A05)
Baxter, J. R. Inequalities for potentials of particle systems. Illinois J. Math. 24 (1980), no. 4, 645–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement